# SDR AALA202211224833

- Difficulty date: November 15, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strap
- Part number: 112A44021
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING INBOARD LEADING EDGE LOWER ATTACH STRAP LOCATED FROM WS 94.24 TO WS 156.25. REPAIRED PER DWG 112A4402 AND EA 340171.
